Abstract and Applied Analysis

Bounds of Solutions of Integrodifferential Equations

Zdeněk Šmarda

Full-text: Open access

Abstract

Some new integral inequalities are given, and bounds of solutions of the following integro-differential equation are determined: x ' ( t ) - ( t , x ( t ) , 0 t k ( t , s , x ( t ) , x ( s ) ) s ) = h ( t ) , x ( 0 ) = x 0 , where h : R + R , k : R + 2 × R 2 R , : R + × R 2 R are continuous functions, R + = [ 0 , ) .

Article information

Source
Abstr. Appl. Anal., Volume 2011, Number 1 (2011), Article ID 571795, 7 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171406

Digital Object Identifier
doi:10.1155/2011/571795

Mathematical Reviews number (MathSciNet)
MR2795068

Zentralblatt MATH identifier
1217.45005

Citation

Šmarda, Zdeněk. Bounds of Solutions of Integrodifferential Equations. Abstr. Appl. Anal. 2011 (2011), no. 1, Article ID 571795, 7 pages. doi:10.1155/2011/571795. https://projecteuclid.org/euclid.aaa/1313171406


Export citation